# SDR AALA202405029368

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 24,044 hours, 9,590 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Blowout Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR BLOWOUT PANEL LOOSE. REMOVED AND REPLACED COCKPIT DOOR ESCAPE HATCH. IAW AMM 52-51-11.
